Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Rashes on arms including armpit, itchiness, redness. Given steroid shot. Will I be okay?

Hello, my 24 year old husband developed a rash 2 days ago on his arms in the beginning it comes and goes also has been on his sides and arm pits. It goes away and within hours it comes back. The first day it started with his hands red and itchy. Now he itches when it comes back really bad. Nothing out of the ordinary in changing detergents, soaps, eating anything different etc. he has no medical insurance but went to e.r Friday night and they told him stress but he's not the type to stress at all. Gave him two shots of epi, steroid, and some Benadryl. But no prescription. Was told to take Benadryl OTC. Please help. I'm so worried.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Since the rashes are lasting for less than 24 hours we are dealing with urticaria.
If you have this problem for less than six weeks, then we will call it acute urticaria. If the duration is longer than six weeks then we will call it as chronic urticaria.

Oral antihistamines and topical calamine lotion will be of help. The type of antihistamine and duration of treatment can be best decided by your doctor. He/she might also opt for routine investigation. Please consult him at the earliest.
Dr Amit
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor